Rendiconti del Circolo Matematico di Palermo

, Volume 35, Issue 1, pp 159–168 | Cite as

On the Dirichlet problem for a quasi-linear elliptic equation

  • J. H. Chabrowski


Weak Solution Sobolev Space Elliptic Equation Dirichlet Problem Compact Support 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Chabrowski J, and Thompson H. B.,On the boundary values of the solutions of linear elliptic equations, Bull. Austral. Math. Soc.27 (1983), 1–30.MATHMathSciNetCrossRefGoogle Scholar
  2. [2]
    Chabrowski, J.On boundary values of solutions of a quasi-linear partial differential equation of elliptic type, to appear in Rocky Mountain J. Math.Google Scholar
  3. [3]
    Chabrowski J.,On the existence of solutions of the Dirichlet problem for nonlinear elliptic equations, The University of Queensland, preprint.Google Scholar
  4. [4]
    Hess P.,On a theorem by Landesman and Lazar, Indiana Univ. Math. J.23 (1974), 827–829.MATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    Meyer R. D.,Some embedding theorems for generalized Sobolev spaces and applications to degenerate elliptic differential operators, J. Math. Mech.16 (1967), 739–760.MATHMathSciNetGoogle Scholar

Copyright information

© Springer 1986

Authors and Affiliations

  • J. H. Chabrowski
    • 1
  1. 1.Department of MathematicsUniversity of QueenslandSt. Lucia, BrisbaneAustralia

Personalised recommendations